# SDR AALA202103239015

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 22,399 hours, 9,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY GALLEY DOOR GIRT BAR BRACKET IS LOOSE RIGHT SIDE. TIGHTENED RIGHT SIDE GIRT BAR BRACKET OPERATIONS CHECKED NORMAL.
